# SDR HALA2011091900408

- Difficulty date: September 19, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 84,274 hours, 15,169 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Bolt
- Condition: Broken
- Location: Apu Temp Sensor
- Component: Apu, Honeywell
- Component part number: 38002981
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - WHILE REMOVING APU INLET TEMP SENSOR ONE BOLT SHEARED OFF.  C/W APU CHANGE IAW HAL M266-767, APU HRS 8152.2 AT TIME OF APU REPLACEMENT.  OPS AND LEAK CHECKED GOOD.
